标题:On finiteness of the number of boundary slopes of immersed surfaces in 3-manifolds
作者:Hass, J[1,2,3,4,5];Wang, SC[1,2,3,4,5];Zhou, Q[1,2,3,4,5]
作者全称:Hass, J[1,2,3,4,5];Wang, SC[1,2,3,4,5];Zhou, Q[1,2,3,4,5]
通讯作者地址:Hass, J (reprint author), Univ Calif Davis, Dept Math, Davis, CA 95616 USA.
出版年:2002
卷:130
期:6
页码:1851-1857
关键词:boundary slopes; three-dimensional topology; essential surfaces
摘要:For any hyperbolic 3-manifold M with totally geodesic boundary, there are finitely many boundary slopes for essential immersed surfaces of a given gen 更多
收录类别:SCIE
WOS被引:5
当年影响因子:0.679
5年影响因子:0.635
JCR分区:Q2
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 5 更新

影响因子

当年影响因子 : 0.679

网络计量

其他

TOP